Best Price* ₹ 52.80 MRP ₹ 66.00
(Inclusive of all taxes) * Mkt: Kaptab Pharmaceuticals * Country of Origin: India * Delivery charges if applicable will be applied at checkout

Check Availability & Expiry

PINCODE:


INTRODUCTION

KAPRYL DX SYRUP is a combination of Chlorpheniramine, Dextromethorphan, and Phenylephrine which belongs to the group of medicines called Antihistamines, Antitussives, and Decongestants, respectively. It is used to relieve dry cough and other symptoms associated with upper respiratory tract infections like the common cold or allergies.

The common cold is a viral infection of the nose or throat that can cause symptoms like a blocked or runny nose, sore throat, headaches, muscle aches, coughs, sneezing, fever, pressure in your ears and face, and loss of taste and smell.

The safety and efficacy of GBNKEYWORD] in children (aged less than 2 years) have not been studied. Before taking KAPRYL DX SYRUP, inform your doctor if you have any kidney, lung, liver, heart, thyroid, or prostrate problems, diabetes, fits, or glaucoma.

KAPRYL DX SYRUP should be used with caution during pregnancy and breastfeeding. Consult your doctor before taking it. The most common side effect of taking KAPRYL DX SYRUP is drowsiness. Contact your doctor if any of your symptoms get worse or persist.

USES OF KAPRYL DX SYRUP

  • Relieves cough and other symptoms associated with upper respiratory tract infections like common cold or allergies

HOW KAPRYL DX SYRUP WORKS

KAPRYL DX SYRUP relieves symptoms of allergy and the common cold, where chlorpheniramine binds to the histamine H1 receptor and blocks its action, resulting in temporary relief of the negative symptoms (runny nose, sneezing, watery and itchy eyes) brought on by histamine, dextromethorphan suppresses non-productive cough associated with cold by suppressing the cough reflex by directly acting on the cough center in the brain, and phenylephrine decreases nasal congestion by acting on α1-adrenergic receptors in the small vessels of the nasal mucosa to produce constriction, resulting in decreased swelling and increased drainage of the nasal cavities.

DIRECTIONS FOR USE

Take KAPRYL DX SYRUP as advised by your physician. Shake well before use. Your doctor will decide the correct dose and duration for you according to your age, body weight and disease condition.

SIDE EFFECTS OF KAPRYL DX SYRUP

COMMON

  • drowsiness

RARE

Stop taking KAPRYL DX SYRUP and contact your doctor immediately if you experience any of the following side effects:

  • severe allergic reaction (trouble breathing, swelling of the face, lips, neck, tongue, or throat)
  • trouble concentrating, tiredness, dizziness, headache, blurred vision
  • loss of appetite, indigestion, nausea, vomiting, diarrhoea, stomach pain, dry mouth
  • low blood pressure, changes in heart rhythm
  • chest tightness, thickening of phlegm
  • skin peeling, itchy rash, sun sensitivity
  • ringing in the ears
  • twitching, muscular weakness, abnormal co-ordination
  • confusion, excitability, irritability, low mood, nightmares
  • excitement in children
  • fast or irregular heartbeat, high blood pressure
  • trouble passing urine (in men)

HOW TO MANAGE SIDE EFFECTS

Dizziness or drowsiness:

Try to rest and relax. Get enough sleep. Avoid driving or operating machinery if you feel drowsiness or dizziness. Avoid alcohol consumption as it can aggravate dizziness or drowsiness. Contact your doctor if your dizziness or drowsiness worsens.

WARNING & PRECAUTIONS

PREGNANCY

KAPRYL DX SYRUP should be used with caution in pregnant women. Consult your doctor before taking it.

BREASTFEEDING

KAPRYL DX SYRUP should be used with caution in breastfeeding women. Consult your doctor before taking it.

DRIVING AND USING MACHINES

Do not drive or use any machines if you feel drowsy after taking KAPRYL DX SYRUP.

ALCOHOL

Avoid consuming alcohol while taking KAPRYL DX SYRUP.

KIDNEY

KAPRYL DX SYRUP should be used with caution in patients with kidney dysfunction. Consult your doctor before taking KAPRYL DX SYRUP.

LIVER

KAPRYL DX SYRUP should be used with caution in patients with liver problems. Consult your doctor before taking KAPRYL DX SYRUP.

ALLERGY

Do not take KAPRYL DX SYRUP if you are allergic to Chlorpheniramine, Dextromethorphan, Phenylephrine, or any of the other ingredients of this medicine.

LUNGS

KAPRYL DX SYRUP is not recommended for use in patients having an asthma attack. KAPRYL DX SYRUP should be used with caution in patients with bronchitis, bronchiectasis emphysema, or a history of cough lasting for a few weeks or a cough with a lot of phlegm. Consult your doctor before taking KAPRYL DX SYRUP.

HEART DISEASE

KAPRYL DX SYRUP is not recommended for use in patients with heart or circulatory problems or high blood pressure (including because of a tumour near your eyes). KAPRYL DX SYRUP should be used with caution in patients with circulation problems like Raynaud’s phenomenon (a problem causing cold hands and feet), or other heart or circulatory problems. Consult your doctor before taking KAPRYL DX SYRUP.

OTHERS

KAPRYL DX SYRUP is not recommended for use if you:

  • have diabetes (high blood sugar levels)
  • have an overactive thyroid
  • have increased intraocular pressure (glaucoma)
  • have prostate problems (in men)

Before taking KAPRYL DX SYRUP, inform your doctor if you:

  • have fits
  • have or had an addiction to opioids, alcohol, prescription medicines, or any illegal drugs
  • had withdrawal symptoms like agitation, anxiety, shaking or sweating, when you have stopped taking alcohol or other drugs
  • have difficulty passing urine
  • have obstructed intestine
  • have porphyria (a rare blood disease)

Use in pediatrics:

The safety and efficacy of KAPRYL DX SYRUP in children (aged less than 2 years) have not been studied. Consult your doctor before taking KAPRYL DX SYRUP.

Use in geriatrics:

KAPRYL DX SYRUP should be used with caution in elderly patients as they might be more prone to side effects. Consult your doctor before taking KAPRYL DX SYRUP.

INTERACTIONS

Before taking KAPRYL DX SYRUP, inform your doctor if you are taking any of the following medicines:

  • medicines used to treat depression (Ex. fluoxetine, paroxetine, sertraline, bupropion, phenelzine, procarbazine, amitriptyline)
  • medicines used to treat mood disorders or to induce sleep (Ex. haloperidol, thioridazine, perphenazine)
  • medicines used to treat irregular heartbeats, high blood pressure and other heart problems (Ex. amiodarone, propafenone, quinidine, flecainide, amlodipine, digoxin)
  • cinacalcet (used to treat secondary hyperparathyroidism)
  • terbinafine (used to treat fungal infections)
  • medicines used to relieve pain (Ex. codeine, tramadol, morphine, methadone)
  • medicines used to treat the symptoms of allergic reactions (Ex. clemastine, cyproheptadine)
  • other medicines containing phenylephrine
  • phenytoin (used to treat fits)
  • atropine (used to treat low heart rate)

Overdosage:

If you or anyone else accidentally took too much of KAPRYL DX SYRUP, contact your doctor immediately. Symptoms of overdose include nausea, vomiting, dizziness, slurred speech, drowsiness, excitation, mental confusion, psychosis, respiratory depression, shaking, hallucinations, fits, high blood pressure, or irregular heartbeat.

SYNOPSIS

Drug :   Chlorpheniramine, Dextromethorphan, Phenylephrine
Pharmacological Category :   Antihistamine, Antitussive, Nasal decongestant
Therapeutic Indication :   Symptoms of allergy and the common cold
Dosage Forms :   Capsule, Tablet, Softgel, Syrup, Suspension, Liquid, Linctus, Expectorant

MORE INFORMATION

  • Keep KAPRYL DX SYRUP out of reach of children
  • Store below 30°C

FAQs ABOUT KAPRYL DX SYRUP

Can we use KAPRYL DX SYRUP for babies?

The safety and efficacy of GBNKEYWORD in children (aged less than 2 years) have not been studied. Your doctor will determine the correct dose and duration for your child according to age, body weight, and disease condition.

What if I forget to take a dose of KAPRYL DX SYRUP?

If you forget to take a dose of KAPRYL DX SYRUP, take it as soon as you remember. However, omit the missed dose if it is almost time for the next one. Do not take the medicine twice to make up for the forgotten dose.

Can I stop taking KAPRYL DX SYRUP?

Continue taking KAPRYL DX SYRUP until your doctor tells you to stop, unless you experience any unwanted effects, a worsening of your condition, or any new symptoms. Consult your doctor immediately for advice.

Does KAPRYL DX SYRUP have an aspirin?

No. KAPRYL DX SYRUP is a combination of chlorpheniramine, dextromethorphan, and phenylephrine. Consult your doctor for further queries.

What precautions do I need to follow while taking KAPRYL DX SYRUP?

Patients taking KAPRYL DX SYRUP must inform their doctor about their pre-existing conditions, like any heart, kidney, lung, liver, heart, or thyroid problems, diabetes, fits, glaucoma, or prostrate problem. Patients should also inform their providers if they are pregnant, breastfeeding, or allergic to anything else. Consult your doctor if you experience anything different.

Can I take KAPRYL DX SYRUP if I am pregnant?

KAPRYL DX SYRUP should be used with caution by pregnant women. If you are pregnant, think you may be pregnant, or are planning to get pregnant, consult your doctor before taking it. Inform your doctor immediately if you become pregnant during treatment with KAPRYL DX SYRUP.

Can I take other medicines with KAPRYL DX SYRUP?

Before taking KAPRYL DX SYRUP, inform your doctor if you are taking, have taken, or might take any other medicine, including prescription, non-prescription, or any herbal medicine, as these might interact with each other and cause serious side effects.

REFERENCES

1. KD Tripathi. Drugs for Cough and Bronchial Asthma. Essentials of Medical Pharmacology. Eighth edition. 2013. Page – 239.

2. Mayuresh Kiran, Sharvari Lotankar, Lalit Pawaskar. Efficacy and Safety of a Combination of Phenylephrine, Chlorpheniramine and Dextromethorphan in Cold and Dry Cough in Children. ResearchGate. December 2017. [Accessed on 25th July 2022] https://www.researchgate.net/publication/331223037_EFFICACY_AND_SAFETY_OF_A_COMBINATION_OF_PHENYLEPHRINE_CHLORPHENIRAMINE_AND_DEXTROMETHORPHAN_IN_COLD_AND_DRY_COUGH_IN_CHILDREN

3. PubChem Compound Summary for CID 2725, Chlorpheniramine. National Center for Biotechnology Information. June 2022. [Accessed on 25th July 2022] https://pubchem.ncbi.nlm.nih.gov/compound/Chlorpheniramine#section=Mechanism-of-Action

4. Blue Cross Laboratories Pvt. Ltd. Chlorpheniramine + Dextromethorphan + Phenylephrine. [Revised in January 2021] [Accessed on 25th July 2022] https://bluecrosslabs.com/wp-content/uploads/2021/01/TUSQ-DX-LIQUID.pdf

5. Cipla Ltd. Chlorpheniramine + Dextromethorphan + Phenylephrine. [Revised in December 2020] [Accessed on 25th July 2022] https://www.ciplamed.com/content/asthalin-dx-syrup

6. ICPA Health Products Ltd. Chlorpheniramine + Dextromethorphan + Phenylephrine. [Accessed on 25th July 2022] https://www.icpahealth.com/product/koftame/

USEFUL DIAGNOSTIC TESTS

  • Nasal cytology

PRODUCT DETAILS

    Country Of Origin
    India
GET EXTRA DISCOUNT
Get upto 20%

Additional Discount on this product

Please get a call back from our expert

ALTERNATE BRANDS View All
ASTHAKIND DX JUNIOR CHERRY FLAVOUR Syrup 60ml
Prescription Cough And Cold Rx required
Rs.55.00
Alkof Junior Cough Syrup 60ml
Prescription Cough And Cold Rx required
Rs.61.00
Asthakind DX Sugar Free Syrup 60ml
Prescription Cough And Cold Rx required
Rs.64.00
DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

KAPRYL DX Syrup 60ml

KAPRYL DX Syrup 60ml Mkt: Kaptab Pharmaceuticals

M.R.P.: Rs.66.00
Copyright© 2022. All Rights Reserved.